# SDR 96FDEA01326

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208346
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0114 AND 005.  CORROSION C53-111-01(3) ON FLOOR BEAM UNDER NUTPLATES AT BS 1050 FROM LBL 32 - RBL 41, WL 200 (AFT BAY).   *****S/D***** COMING.
